RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2017, Volume 17, Number 2, Pages 158–169 (Mi dvmg350)  

Modified dual scheme for finite-dimensional and infinite-dimensional convex optimization problems

E. M. Vikhtenkoa, G. S. Woob, R. V. Nammca

a Pacific National University, Khabarovsk
b Changwon National University
c Computer Centre of Far Eastern Branch RAS

Abstract: We consider modified duality methods for the finite0dimensional convex optimization problem and the semi-coercive Signorini problem. Duality relations for the direct and dual problems are given without assuming the solvability of dual problem.

Key words: variational inequality, convex optimization, Signorini problem, sensitivity functional, Lagrange functional, dual functional

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00682А
Тихоокеанский государственный университет 3.16 - НГ ТОГУ


Full text: PDF file (492 kB)
References: PDF file   HTML file

UDC: 519.6
MSC: Primary 65K15; Secondary 74P10
Received: 15.07.2017

Citation: E. M. Vikhtenko, G. S. Woo, R. V. Namm, “Modified dual scheme for finite-dimensional and infinite-dimensional convex optimization problems”, Dal'nevost. Mat. Zh., 17:2 (2017), 158–169

Citation in format AMSBIB
\Bibitem{VikWooNam17}
\by E.~M.~Vikhtenko, G.~S.~Woo, R.~V.~Namm
\paper Modified dual scheme for finite-dimensional and infinite-dimensional convex optimization problems
\jour Dal'nevost. Mat. Zh.
\yr 2017
\vol 17
\issue 2
\pages 158--169
\mathnet{http://mi.mathnet.ru/dvmg350}
\elib{http://elibrary.ru/item.asp?id=32239879}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg350
  • http://mi.mathnet.ru/eng/dvmg/v17/i2/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:112
    Full text:33
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019